# SDR AALA201712089006

- Difficulty date: November 18, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E33561
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON FORWARD GALLEY HEATED FLOOR PANEL 221GF INCLUDING TOP PLY BETWEEN FRAME 14 AND FRAME 17.   REMOVED AND REPLACED FLOOR PANEL INCLUDING TOP PLY PER AMM 53-00-00-400-801-A.
